MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP CURLIN 6000 CMS IV INFUSION PUMP

MOOG MEDICAL DEVICES GROUP CURLIN 6000 CMS IV INFUSION PUMP
Model Number 360-1400P
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump was alarming low or empty battery and was then alerting "no keyboard activity".They did not state how long this delayed their milrinone infusion, however, they stated that they did go to the emergency department due to chest pain.Mmd did follow up with the initial reporter.They stated that they were still in the hospital because the doctor was starting a new medication for chest pain.They stated that they had a replacement pump at home and they were able to start their infusions when they were released.No additional information was provided.[complaint-(b)(4)].
 
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmd, an investigation could not be completed.This report will be updated if the device is returned to mmd.

Brand Name
CURLIN 6000 CMS IV INFUSION PUMP
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key25750236
Report Number1722139-2026-00171
Device Sequence Number15989270
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1400P
Device Catalogue Number360-1400P
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexUnknown